# SDR 03FDEA00946

- Difficulty date: June 21, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 13,603 hours, 6,754 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5327534420000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CROSSBEAM AT FRAME 59 IS CRACKED APPROX 1 INCH, 4 INCHES RIGHT OF CENTER.    REAIRED CROSSBEAM IAW A300-600 SRM 53-10-15 BY CUTTING AND SPLICING IN A NEW SECTION OF BEAM.    WORK DOCUMENTED ON M-1805 NR  N00080
